# SDR HNAA2019111500365

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 45,818 hours, 42,541 cycles
- Engine: Allsn AE3007A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

#2 ENG HUNG START AT 32% N2. FOLLOWE BY ODOR IN CABIN....FIX: R&RD B IGNITOR IAW MM 74-21-10 GROUND RUN A/C, OPS CHECK GOOD.OK FOR SERVICE
